# SDR 2022F00485

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: General aviation
- Aircraft: N1258B
- Make and model: Cessna 208B
- Aircraft serial: 208B1258
- Aircraft time: 19,639 hours, 16,940 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: C6110080101
- Condition: Shorted
- Location: Annunciator
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF SMOKE/ODOR IN COCKPIT AND STANDBY POWER ON ANNUNCIATOR  ILLUMINATED
